# SDR 07FDEA03255

- Difficulty date: August 30, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 6572795
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB ELEVATOR, OB MOST UPPER SURFACE STATIC WICK.  CORROSION ON SKIN SURFACE, AROUND AND UNDER STATIC WICK BASE, AND ON WICK BASE ALSO REMOVED CORROSION ON UPPER RT OUTBOARD ELEVATOR STATIC WICK, FOUND TO BE OUT OF LIMITS BY NDT.   MATERIAL LOSS OF .008".  REPAIRED AREA IN REF TO SRM 55-20-3 PG 2-3, SRM 55-20-1 DETAIL 1, MM 23-61-00-6 PG 1, MM 51-20-151-7 PG 1-3.  THIS IS CLASSIFIED MINOR REPAIR, LEVEL 1 CORROSION.
